# SDR DALA2016110908650

- Difficulty date: April 15, 2014
- Submitted: November 10, 2016
- Operation: Air carrier
- Aircraft: N964DL
- Make and model: Doug MD-88
- Aircraft serial: 49983
- Aircraft time: 69,195 hours, 51,185 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Tee Fitting
- Condition: Corroded
- Location: Bs 1170
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT CUSP WEB TEE FITTING CORRODED BEYOND LIMITS, BS 1170 BETWEEN X 54 - 60.  A NEW TEE FITTING WAS INSTALLED.
